Affordable Access

Publisher Website

Vector-Valued Extensions of Operators on Martingales

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
201
Issue
1
Identifiers
DOI: 10.1006/jmaa.1996.0246
Disciplines
  • Mathematics

Abstract

Abstract We study weighted inequalities for vector valued extensions of the conditioned square function operator and of the maximal operators of matrix type in the case of regular martingales. As applications we obtain weighted inequalities for vector-valued extensions of the Hardy–Littlewood maximal operator and of singular integral transforms on martingales.

There are no comments yet on this publication. Be the first to share your thoughts.